zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On hybrid projection methods for asymptotically quasi-nonexpansive mappings. (English) Zbl 1225.47105
Summary: The purpose of this paper is to consider the problem of approximating a common fixed point of two asymptotically quasi-ϕ-nonexpansive mappings based on hybrid projection methods. Strong convergence theorems are established in a real Banach space.
MSC:
47J25Iterative procedures (nonlinear operator equations)
47H09Mappings defined by “shrinking” properties
References:
[1]Agarwal, R. P.; Cho, Y. J.; Qin, X.: Generalized projection algorithms for nonlinear operators, Numer. funct. Anal. optim. 28, 1197-1215 (2007) · Zbl 1132.47048 · doi:10.1080/01630560701766627
[2]Alber, Ya.I.; Reich, S.: An iterative method for solving a class of nonlinear operator equations in Banach spaces, Panamer. math. J. 4, 39-54 (1994) · Zbl 0851.47043
[3]Alber, Ya.I.: Metric and generalized projection operators in Banach spaces: properties and applications, Theory and applications of nonlinear operators of accretive and monotone type (1996) · Zbl 0883.47083
[4]Butnariu, D.; Reich, S.; Zaslavski, A. J.: Asymptotic behavior of relatively nonexpansive operators in Banach spaces, J. appl. Anal. 7, 151-174 (2001) · Zbl 1010.47032 · doi:10.1515/JAA.2001.151
[5]Butnariu, D.; Reich, S.; Zaslavski, A. J.: Weak convergence of orbits of nonlinear operators in reflexive Banach spaces, Numer. funct. Anal. optim. 24, 489-508 (2003) · Zbl 1071.47052 · doi:10.1081/NFA-120023869
[6]Censor, Y.; Reich, S.: Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization, Optim. 37, 323-339 (1996) · Zbl 0883.47063 · doi:10.1080/02331939608844225
[7]Cioranescu, I.: Geometry of Banach spaces, duality mappings and nonlinear problems, (1990)
[8]Cho, Y. J.; Zhou, H.; Guo, G.: Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings, Comput. math. Appl. 47, 707-717 (2004) · Zbl 1081.47063 · doi:10.1016/S0898-1221(04)90058-2
[9]Y. Haugazeau, Sur les inéquations variationnelles et la minimisation de fonctionnelles convexes, Thése, Université de Paris, Paris, France, 1968.
[10]Goebel, K.; Kirk, W. A.: A fixed point theorem for asymptotically nonexpansive mappings, Proc. am. Math. soc. 35, 171-174 (1972) · Zbl 0256.47045 · doi:10.2307/2038462
[11]Kamimura, S.; Takahashi, W.: Strong convergence of a proximal-type algorithm in a Banach space, SIAM J. Optim. 13, 938-945 (2002) · Zbl 1101.90083 · doi:10.1137/S105262340139611X
[12]Kimura, Y.; Takahashi, W.: On a hybrid method for a family of relatively nonexpansive mappings in a Banach space, J. math. Anal. appl. 357, 356-363 (2009) · Zbl 1166.47058 · doi:10.1016/j.jmaa.2009.03.052
[13]Kim, T. H.; Xu, H. K.: Strong convergence of modified Mann iterations for asymptotically nonexpansive mappings and semigroups, Nonlinear anal. 64, 1140-1152 (2006) · Zbl 1090.47059 · doi:10.1016/j.na.2005.05.059
[14]Martinez-Yanes, C.; Xu, H. K.: Strong convergence of the CQ method for fixed point iteration processes, Nonlinear anal. 64, 2400-2411 (2006) · Zbl 1105.47060 · doi:10.1016/j.na.2005.08.018
[15]Matsushita, S. Y.; Takahashi, W.: A strong convergence theorem for relatively nonexpansive mappings in a Banach space, J. approx. Theory 134, 257-266 (2005) · Zbl 1071.47063 · doi:10.1016/j.jat.2005.02.007
[16]Nakajo, K.; Takahashi, W.: Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. math. Anal. appl. 279, 372-379 (2003) · Zbl 1035.47048 · doi:10.1016/S0022-247X(02)00458-4
[17]Plubtieng, S.; Ungchittrakool, K.: Strong convergence theorems for a common fixed point of two relatively nonexpansive mappings in a Banach space, J. approx. Theory 149, 103-115 (2007) · Zbl 1137.47056 · doi:10.1016/j.jat.2007.04.014
[18]Qin, X.; Cho, Y. J.; Kang, S. M.; Zhou, H.: Convergence of a modified halpern-type iteration algorithm for quasi-ϕ-nonexpansive mappings, Appl. math. Lett. 22, 1051-1055 (2009) · Zbl 1179.65061 · doi:10.1016/j.aml.2009.01.015
[19]Qin, X.; Su, Y.; Wu, C.; Liu, K.: Strong convergence theorems for nonlinear operators in Banach spaces, Commun. appl. Nonlinear anal. 14, 35-50 (2007) · Zbl 1203.47075
[20]Qin, X.; Su, Y.: Strong convergence theorem for relatively nonexpansive mappings in a Banach space, Nonlinear anal. 67, 1958-1965 (2007) · Zbl 1124.47046 · doi:10.1016/j.na.2006.08.021
[21]Qin, X.; Cho, Y. J.; Kang, S. M.: Convergence theorems of common elements for equilibrium problems and fixed point problems in Banach spaces, J. comput. Appl. math. 225, 20-30 (2009) · Zbl 1165.65027 · doi:10.1016/j.cam.2008.06.011
[22]Qin, X.; Su, Y.; Shang, M.: Strong convergence theorems for asymptotically nonexpansive mappings by hybrid methods, Kyungpook math. J. 48, 133-142 (2008) · Zbl 1220.47114
[23]Reich, S.: A weak convergence theorem for the alternating method with Bregman distance, Theory and applications of nonlinear operators of accretive and monotone type (1996) · Zbl 0943.47040
[24]Y. Su, X. Qin, Strong convergence theorems for asymptotically nonexpansive mappings and asymptotically nonexpansive semigroups, Fixed Point Theory Appl. 2006 (2006) (Article ID 96215). · Zbl 1143.47307 · doi:10.1155/FPTA/2006/96215
[25]Su, Y.; Wang, Z.; Xu, H.: Strong convergence theorems for a common fixed point of two hemi-relatively nonexpansive mappings, Nonlinear anal. 71, 5616-5628 (2009) · Zbl 1206.47088 · doi:10.1016/j.na.2009.04.053
[26]Takahashi, W.: Nonlinear functional analysis, (2000) · Zbl 0997.47002
[27]Takahashi, W.; Takeuchi, Y.; Kubota, R.: Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert spaces, J. math. Anal. appl. 341, 276-286 (2008) · Zbl 1134.47052 · doi:10.1016/j.jmaa.2007.09.062
[28]Wei, L.; Cho, Y. J.; Zhou, H. Y.: A strong convergence theorem for common fixed points of two relatively nonexpansive mappings and its applications, J. appl. Math. comput. 29, 95-103 (2009) · Zbl 1222.47125 · doi:10.1007/s12190-008-0092-x
[29]H. Zhou, G. Gao, B. Tan, Convergence theorems of a modified hybrid algorithm for a family of quasi-nbsp;-asymptotically nonexpansive mappings, J. Appl. Math. Comput. doi:10.1007/s12190-009-0263-4. · Zbl 1203.47091 · doi:10.1007/s12190-009-0263-4